# SDR IXXA202405020001

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Part number: WG5730E079041
- Part serial: NSN
- Condition: Dented
- Location: Lt Winglet Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET, AFT POSITION LIGHT, HOUSING IS DENTED AND GOUGED
